# SDR DALA2025011000231

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 AD, AA, IN REF AMDS 5331-01282-03 STEP 2. TWO PREVIOUS REPAIRS WERE FOUND ON LAP SPLICE STR-14L STA .580 AND 620 AT FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00004. AREA ON LAP SPLICE STR-14L STA .580 AND 620 AT FUSELAGE SKIN WAS PROVIOUSLY REPAIR PER ER/A 623410-14AD REV ORIGINAL SECTION I. (0753750)
